MAUDE Adverse Event Report: ETHICON INC. SILK BLK 10X30IN 1 NON NDL; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 10X30IN 1 NON NDL; SUTURE, NONABSORBABLE, SILK
Catalog Number SA87G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Inflammation (1932); Itching Sensation (1943); Swelling/ Edema (4577)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H6 component code: g07002 device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure name of index surgical procedure? what was the initial approach for the index surgical procedure? (open, laparoscopic or other)? on what tissue was the suture used? what was the tissue condition (normal, thin, calcified, fragile, diseased)? how was the suture placed (interrupted or continuous)? did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? did the patient have an infection? were any pre-op cleansing procedures or products changed recently? if yes, please describe.Does the patient have a known allergic history to any medical devices, food and/or medication? was allergy testing performed? if so, please describe with results.Other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? are there any photos available?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.The patient had come to the hospital for surgical treatment due to a tumor in the forearm.On the day of admission, the doctor performed surgical treatment on the patient and sutured the incision with suture.On the first day after surgery, the patient went to the outpatient department to change the dressing, complaining of itching at the suture site.After the doctor removed it, the patient's suture site was found to be locally red and swollen, and no obvious secretions were found.The patient had inflammation.The patient was given dressing changes and oral antibiotic treatment.The patient was advised to closely observe the condition of the incision and seek medical attention in a timely manner if there were any issues.Additional information was requested.

Brand Name
SILK BLK 10X30IN 1 NON NDL
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-CHINA
no.75 nangu zhi road
minhang district
shanghai
CH  
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22793386
Report Number2210968-2025-09293
Device Sequence Number8264848
Product Code GAP
UDI-Device Identifier10705031050303
UDI-Public(01)10705031050303(17)281231(10)UA4AN
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSA87G
Device Lot NumberUA4AN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown